# SDR AALA994015

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740-746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACKS AT RBL AND LBL 11 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH WITH 2 COATS PRIMER.  FILL BLENDS WITH BMS5-95 AFTER SHIMMING PER SRM.  (M)
